Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Computer error leads to wrong prescription
 

Computer error leads to wrong prescription

A second patient has been found to be given the wrong medication following a computer error at a Glascow practice. The 90 year old patient was wrongly given phenobarbiturates. The woman noticed the mistake which could have proved fatal. The practice claims to have instigated changes to prevent repeat occurrences.

Source: summary of medical news story as reported by e-Health Insider Primary Care

Article Source Details

About: Computer error leads to wrong prescription

Date: 17 May 2005

Source: e-Health Insider Primary Care

URL: http://www.ehiprimarycare.com/news/item.cfm?ID=1205

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Surgical treatment for asthma a possibility
  • Surviving with lung cancer
  • Survivors of 911 may now be at risk of mesothelioma
  • Suspension of Aleve comes as a surprise
  • Suspicion of asthma
  • Symptoms and causes of erythema multiforme
  • Symptoms diagnostic of thyroid disease
  • Symptoms of bipolar depression
  • Symptoms of bipolar disorder defined
  • Symptoms of dipolar
  • Symptoms of old age may be similar to many other treatable conditions
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise